Regularity of the generalized solutions of a parabolic equation of high order
Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 147-148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_3_a20,
author = {L. A. Bagirov},
title = {Regularity of the generalized solutions of a parabolic equation of high order},
journal = {Matemati\v{c}eskie zametki},
pages = {147--148},
year = {1991},
volume = {49},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a20/}
}
L. A. Bagirov. Regularity of the generalized solutions of a parabolic equation of high order. Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 147-148. http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a20/